Alert archive / North Carolina / Small Craft Advisories in 2016

Small Craft Advisory 16, NWS Wilmington, NC

February 25, 2016

NWS Wilmington, NC issued this small craft advisory at Feb 25, 2016, 12:20 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2016, 12:20 PM EST (17:20 UTC)
Expired
Feb 26, 2016, 6:00 AM EST
In force
18 hr
Issued by
NWS Wilmington, NC

The text

As transmitted.

209 
WHUS72 KILM 251720
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1220 PM EST THU FEB 25 2016

AMZ250-252-254-256-260130-
/O.CAN.KILM.GL.W.0004.000000T0000Z-160225T1900Z/
/O.NEW.KILM.SC.Y.0016.160225T1720Z-160226T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1220 PM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...WEST 20 TO 30 KT.

* SEAS...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
579 
WHUS72 KILM 252004
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
304 PM EST THU FEB 25 2016

AMZ250-252-260415-
/O.EXT.KILM.SC.Y.0016.000000T0000Z-160226T1000Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
304 PM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST FRIDAY...

* WINDS...WEST 15 TO 25 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ254-256-260415-
/O.EXT.KILM.SC.Y.0016.000000T0000Z-160226T0700Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
304 PM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...WEST 15 TO 25 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
059 
WHUS72 KILM 260219
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
919 PM EST THU FEB 25 2016

AMZ250-252-261000-
/O.CON.KILM.SC.Y.0016.000000T0000Z-160226T1000Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
919 PM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

* WINDS...WEST 20 TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ254-256-260700-
/O.CON.KILM.SC.Y.0016.000000T0000Z-160226T0700Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
919 PM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...WEST 20 TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
784 
WHUS72 KILM 260554
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1254 AM EST FRI FEB 26 2016

AMZ250-252-261100-
/O.EXT.KILM.SC.Y.0016.000000T0000Z-160226T1100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1254 AM EST FRI FEB 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WINDS...NORTHWEST 20 TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ254-256-261100-
/O.EXT.KILM.SC.Y.0016.000000T0000Z-160226T1100Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1254 AM EST FRI FEB 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WINDS...NORTHWEST 20 TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
27
066 
WHUS72 KILM 261108
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
608 AM EST FRI FEB 26 2016

AMZ250-252-254-256-261215-
/O.EXP.KILM.SC.Y.0016.000000T0000Z-160226T1100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
608 AM EST FRI FEB 26 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

CONDITIONS HAVE FALLEN BELOW SMALL CRAFT ADVISORY THRESHOLDS AND
SO THE NATIONAL WEATHER SERVICE HAS ALLOWED THE ADVISORY TO
EXPIRE. WINDS AND SEAS WILL CONTINUE TO DECREASE THROUGH TONIGHT.

$$
27

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 11:35 AM EST, 45 minutes earlier.

Area forecast discussion, Feb 25, 11:35 AM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1135 AM EST THU FEB 25 2016

.SYNOPSIS...
GUSTY WINDS CONTINUE INTO THE AFTERNOON AS HIGH PRESSURE BUILDS
IN FROM THE WEST THROUGH SATURDAY. DRY AND COOL CONDITIONS WILL
PERSIST THROUGH SATURDAY. HIGH PRESSURE WILL MOVE OVERHEAD
SATURDAY NIGHT THEN OFF THE COAST EARLY NEXT WEEK. SEASONABLE
TEMPERATURES WILL RETURN ON SUNDAY THEN CLIMB ABOVE NORMAL MONDAY
THROUGH WEDNESDAY. A COLD FRONT WILL APPROACH FROM THE NORTHWEST
TUESDAY...BUT STALL BEFORE REACHING THE AREA. NO RAINFALL IS
EXPECTED THROUGH WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1020 AM THURSDAY...THE LOW PRESSURE CENTER OVER NEW ENGLAND
WITH IT TRAILING COLD FRONT LOCATED WELL OFF THE COAST WILL
CONTINUE TO MOVE AWAY FROM OUR AREA. AS THE HIGH PRESSURE BUILDS
IN THE PRESSURE GRADIENT WILL DECREASE. THE WSR-88D VAD WIND
PROFILE IS SHOWING THE WINDS AT 2000 KT DROPPING TO 25 TO 30 KNOTS
SO EXPECT TO SEE A DECREASE IN THE WINDS OVER THE NEXT FEW HOURS.
WILL CONTINUE WITH THE WIND ADVISORY AND WILL CONTINUE TO ASSESS
THE WINDS AND MAY BE ABLE TO DROP IT BEFORE THE 2 PM EXPIRATION.

CONTINUE TO EXPECT A SCATTERED LAYER OF CUMULUS CLOUDS TO DEVELOP
IN THE 4 TO 5 THOUSAND FOOT RANGE BUT THESE WILL DISSIPATE AFTER
SUNSET. HIGHS IN THE MID 50S STILL LOOK REALISTIC FOR THE
AFTERNOON SO NOT CHANGES HAVE BEEN MADE THERE AND WITH THE COLD
AIR ADVECTION EXPECT TO SEE LOW DROP INTO THE MIDDLE 30S.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 3 AM THURSDAY...SURFACE TROUGH CROSSING THE AREA AS THE PERIOD
BEINGS WILL HELP REINFORCE NORTHWEST FLOW IN THE REGION. SHORTWAVE
TROUGH AXIS SHIFTS OFF THE COAST BY MIDDAY FRI WITH COLD ADVECTION
COMING TO AN END. HOWEVER THE COLD AIR WILL ALREADY BE IN PLACE AND
DESPITE ABUNDANT SUNSHINE TEMPERATURES STRUGGLE TO REACH THE 50S.
HIGH PRESSURE TO THE WEST WILL MAINTAIN STRONG LOW LEVEL NORTHWEST
FLOW WITH POTENTIAL FOR GUSTS OF 20 TO 25 MPH...MAINLY IN THE
MORNING.

BROAD 5H TROUGHING IS LEFT IN THE WAKE OF THE EXITING 5H SHORTWAVE
FRI MORNING. THIS TROUGH WILL LINGER OVER THE REGION THROUGH THE
PERIOD WITH A SECOND WEAKER SHORTWAVE MOVING ACROSS THE AREA SAT.
THIS FEATURE DOES NOT GENERATE ANY PRECIP...OR EVEN NOTABLE CLOUD
COVER BUT IT WILL BRING A REINFORCING SHOT OF COLD AIR. SURFACE HIGH
TO THE WEST SAT SETTLES OVER THE AREA SAT NIGHT SETTING UP GOOD
RADIATIONAL COOLING CONDITIONS FOR THE END OF THE PERIOD.

TEMPERATURES WILL REMAIN BELOW CLIMO THROUGH THE PERIOD WITH HIGHS
IN THE LOW 50S FRI AND SAT. WEAK BOUNDARY LAYER MIXING FRI NIGHT
WILL WORK AGAINST RADIATIONAL COOLING...BUT LOWS ARE STILL EXPECTED
TO END UP WELL BELOW CLIMO...RIGHT AROUND TO JUST BELOW FREEZING.
RADIATIONAL COOLING SAT NIGHT WILL WORK TO OFFSET ANY AIRMASS
MODIFICATION AND LOWS WILL ONCE AGAIN END UP BELOW CLIMO.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 3 AM THURSDAY...SURFACE HIGH OVER THE AREA AT THE START OF THE
PERIOD IS QUICKLY SHIFTED EAST NEXT WEEK BY PROGRESSIVE FLOW ALOFT.
MID LEVEL PATTERN IS MORE OR LESS ZONAL WITH SOME PERTURBATIONS
LEADING TO WEAK SHORTWAVE AMPLIFICATION FROM TIME TO TIME. FLAT MID
LEVEL FLOW WILL PREVENT ANY MEANINGFUL MOISTURE RETURN AND THE
REGION WILL REMAIN DEVOID OF ANY SIGNIFICANT MOISTURE THROUGH THE
END OF THE PERIOD. ONLY FEATURE OF NOTE EARLY NEXT WEEK IS A WEAK
COLD FRONT THAT WILL TRY TO DROP SOUTH ACROSS THE AREA LATE MON OR
TUE. IF THE FRONT REACHES THE AREA IT WILL HAVE LITTLE MOISTURE AND
NO REAL COLD AIR WITH IT. GIVEN THE LACK OF MID LEVEL PUSH IT MAY
END UP STALLED NORTH OF THE AREA TUE AND WED. TEMPERATURES NEAR
CLIMO AT THE START OF THE PERIOD WILL RISE ABOVE CLIMO MON THROUGH
WED ON THE BACK OF RETURN FLOW AND PLENTY OF SUNSHINE.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AS OF 18Z...AN INTERMITTENT STRATOCU CEILING IS EXPECTED THIS AFTERNOON
WITH GUSTY WEST WINDS. CLOUDS WILL DISSIPATE AND THE WIND WILL DISSIPATE
BY EVENING. A REINFORCING SHOT OF MODIFIED ARCTIC AIR WILL MOVE IN
FRIDAY MORNING. NORTHWEST WINDS ARE EXPECTED AS HIGH PRESSURE BUILDS
IN FROM THE WEST. SOME GUSTS ARE EXPECTED BY MID MORNING.

EXTENDED OUTLOOK...VFR THROUGH THE EXTENDED.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1020 AM THURSDAY...WINDS ARE STILL UP THIS MORNING WITH THE
PRESSURE GRADIENT STILL IN PLACE BEHIND THE FRONT AND THE BUILDING
HIGH PRESSURE. THE WINDS ARE SLOWLY WEAKENING AND EXPECT THE GALE
WARNING TO BE DROPPED AND REPLACE WITH A SMALL CRAFT ADVISORY BY
THIS AFTERNOON. AS THE OFFSHORE WINDS SLOWLY WEAKEN THE SEAS WILL
FOLLOW AND DROP TO 3 TO 6 FT BY LATE IN THE DAY.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS
OF 3 AM THURSDAY...STRONG NORTHWEST FLOW FRI MORNING WILL DECREASE
DURING THE DAY AS HIGH PRESSURE EXPANDS EAST AND GRADIENT STARTS
TO RELAX. FLOW WILL REMAIN NORTHWEST THROUGH FRI BEFORE BECOMING
NORTHERLY FRI NIGHT. GRADIENT CONTINUES TO WEAKEN AS THE CENTER OF
THE HIGH MOVES CLOSER AND NORTHERLY FLOW DROPS UNDER 15 KT LATE
FRI NIGHT. WIND CONTINUE TO WEAKEN ON SAT...FALLING BELOW 10 KT IN
THE AFTERNOON AND BECOMING LIGHT AND VARIABLE SAT NIGHT. SEAS DROP
FROM 3 TO 5 FT FRI MORNING TO 2 TO 3 FT FRI EVENING DUE TO THE
OFFSHORE FLOW AND THE REDUCTION IN SPEEDS. SEAS CONTINUE TO
SUBSIDE DROPPING TO AROUND 2 FT SAT MORNING AND 1 TO 2 FT SAT AND
SAT NIGHT.

LONG TERM /SUNDAY THROUGH MONDAY/...
AS OF 3 AM THURSDAY...HIGH PRESSURE OVER THE AREA SUN MORNING
WILL DRIFT EAST DURING THE PERIOD. LIGHT AND VARIABLE WINDS WILL
BECOME SOUTHWEST SUN AFTERNOON AND CONTINUE THROUGH MON. GRADIENT
WILL BECOME MORE DEFINED AS THE HIGH MOVES FARTHER FROM THE COAST.
THIS WILL RESULT IN A GRADUAL INCREASE IN WIND SPEEDS SUN NIGHT
AND MON. SOUTHWEST FLOW SUN EVENING WILL BE IN THE 10 TO 15 KT
RANGE BUT INCREASE TO 15 TO 20 KT FOR MON. SEAS AROUND 2 FT SUN
START SLOWLY BUILDING IN RESPONSE TO THE INCREASE IN WINDS. SEAS
WILL BE AROUND 2 FT MON MORNING AND 3 TO 4 BY THE END OF THE
PERIOD.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR SCZ017-023-024-
     032-033-039-053>056.
NC...WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR NCZ087-096-099-
     105>110.
MARINE...GALE WARNING UNTIL 2 PM EST THIS AFTERNOON FOR AMZ250-252-254-
     256.

&&

NEAR TERM...DRH
SHORT TERM...III
LONG TERM...III
AVIATION...DL
Hazardous weather outlook, Feb 25, 3:25 AM EST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
325 AM EST THU FEB 25 2016

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-260830-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
325 AM EST THU FEB 25 2016

...WIND ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-260830-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
325 AM EST THU FEB 25 2016

...GALE WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THE GALE WARNING WILL BE REPLACED WITH A SMALL CRAFT ADVISORY
LATER TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

27

In the hours before

Local storm report, Feb 25, 10:46 AM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1046 AM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     5 NNE MINTURN           34.58N  79.43W
02/24/2016                   DILLON             SC   TRAINED SPOTTER

            SEVERAL TREES DOWN... SHINGLES BLOWN OFF ROOFS OF 2
            HOMES AND 1 INCH HAIL NEAR THE INTERSECTION OF CAROLINA
            CHURCH ROAD AND PARRISH MILL ROAD.

&&

EVENT NUMBER ILM1600051

HAWKINS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 8:11 PM ESTWind AdvisoryILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson16 hr
Feb 24, 9:16 PM ESTCoastal Flood AdvisoryILMNew Hanover3 hr
Feb 25, 9:18 AM ESTRiver Flood WarningILMBladen4 days

Nearby

Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.